# SDR 2007UALA00056

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 68,919 hours, 8,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT ACROSS LAV 102, FWD OF LAV 102, RT OB\B\ZONE, RT FWD GALLEY FWD AND AFT, AND BELOW ENT SYSTEM CLOSET.  REPLACED BATTERIES.  OP CHECKS OK FOR SERVICE.
